Hail, Hart
- When
- April 25, 3:17 PM EST
- Where
- Hart County, 8 mi N of Munfordville
- Measured
- 1.25 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.400, -85.900
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 25, 2:07 PM EST, 1 hour 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EDT FRI APR 24 2003 SHORT TERM: MAIN FCST PROBLEM THIS EVENING IS DEALING WITH SVR TSTM WATCH OVR SRN THIRD OF FA THRU 22Z. PRIMARY SVR WX THREAT FOR OUR AREA IS PSBL SVR STRMS WI LRG HAIL BEING THE PRIMARY SVX WX THREAT. UPR LOW CONTS TO GRDLY FILL AND SETTLE TO THE E TO ESE...SHUD MV ACRS NRN KY JUST S OF KY OVRNITE....AND BECOME OPEN TROF BY SAT MRN OVR ERN KY. WL KEEP CHC OF RW IN ERN THIRD OF FA THRU SAT MRNG THEN DRY THINGS OUT....DRY AND WARMER ON SUNDAY AND MONDAY WI TEMPS BACK OVER THE 70 DEGREE MARK. LONG TERM: UPPER RIDGE OVER CENTRAL PLAINS FLATTENS DURING THE PERIOD. LATEST GFS INDICATING A FRONT DROPPING INTO THE OHIO VALLEY MID WEEK AND LINGERING. WITH THIS WILL HAVE TO ADD A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE EXTENDED. .LMK...SEVERE TSTM WATCH SRN THIRD OF FA UNTIL 22Z.
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 PM EDT FRI APR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL REMAIN PLENTIFUL THROUGH THE EVENING HOURS ACROSS THE OUTLOOK AREA. WITH ENOUGH ATMOSPHERIC MOISTURE AND INSTABILITY, SOME OF THESE THUNDERSTORMS MAY BECOME STRONG OR SEVERE. THE PRIMARY THREATS ARE LARGE HAIL AND HIGH WINDS, ALONG WITH FREQUENT DEADLY LIGHTNING AND LOCALLY HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 500 PM CDT FOR SOUTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS AND LAW ENFORCEMENT ARE REQUESTED TO CONTACT THE NATIONAL WEATHER SERVICE WITH ANY REPORTS OF HAIL, HIGH WINDS, OR FLOODING.. SMALLCOMB
The Louisville radar (KLVX), 64 km away, was scanning. The volume nearest the first event began at 20:15 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2003Every state in 2003This day in weather historyWarnings in Kentucky, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5348898, 5348899.